| Catalog Number |
136-40-54 |
| Medical Device Problem Codes |
Device Dislodged or Dislocated (2923); Naturally Worn (2988); Insufficient Device Problem Information (3190)
| Health Effect - Clinical Codes |
Pain (1994); Joint Dislocation (2374); Osteolysis (2377); Osteopenia/ Osteoporosis (2651); Insufficient Information (4580)
| Date of Event |
11/22/2022
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Pending investigation.
Event or Problem Description
As reported via legal documentation, a patient had right hip revision surgery on (b)(6) 2023.No information has been provided regarding the primary surgery date.There is no other patient demographic or medical history available.There is no information on the surgical procedure or patient outcome.There is no device return.There are no photos or other images of the device provided.No additional information is available.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.The following sections were corrected: h4.The most likely underlying cause for the revision reported is prosthesis wear and dislocation and a combination of risk factors such as use error, implant positioning, implant size selection, and patient factors (fitness for surgery, biomechanics, activity level and local tissue oxidation potential).However, this cannot be confirmed from the reported information and the devices were not available for evaluation.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.
Additional Manufacturer Narrative
D10: 101-05-20 - 3.2mm drill bit 20mm 1pk.180-65-35 - alteon 6.5mm screw, 35mm.This follow-up report is being submitted to relay additional and/or corrected information.The most likely underlying cause for the revision reported is prosthesis wear and dislocation and a combination of risk factors such as use error, implant positioning, implant size selection, and patient factors (fitness for surgery, biomechanics, activity level and local tissue oxidation potential).However, this cannot be confirmed from the reported information and the devices were not available for evaluation.The product associated with the reported event is within the scope of recall z-1732-2022; however, there is insufficient information to evaluate whether the subject issue of the recall was a cause or contributor to the reported event.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.".